# SDR 20000530SH005

- Difficulty date: May 12, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Defective
- Location: Nr 1 & 2
- Part time: 1,176 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-15-85-R, FAILED PREMATURELY.  NR 2 STATOR BROKEN THROUGH AND BINDING IN TORQUE TUBE KEY SLOTS.  NR 1 STATOR CRACKED AT MULTIPLE RELIEF HOLES.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  RAPCO FLEET  SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
